sexologist-icon
Periods not coming
I have not had my periods for last 2 months. And went to consult a gynaecologist. She prescribed me meparate for 5 days and I followed the same. But its been 7 days after I have finished the medications and i am yet to start my periods. My other MAJOR concern is I had unprotected sex while I was taking meparate. 3rd day. I am seriously worried now.
88 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello ,it's given to restart the menses.. But you didn't get menses even after taking that tablet .it causes withdrawal bleeding..... You need to get other investigation like ultrasound to look for other causes.......meperamate is progesterone it prevents pregnancy. Anyhow get urine pregnancy test done.........
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.